# SDR DALA2017121208562

- Difficulty date: December 2, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1417
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 BULK CARGO COMPARTMENT FOUND 01 EA SHEAR TIE CORROSION AT STA 1417. BETWEEN S-39R AND S-39L AND REPLACED PER SRM 51-40-02. (0335141)
